Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Valproic acid

Generalised seizures aggravated: case report

    • 14 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Hsu Y-C, Yang F-C, Perng C-L, Tso A-C, Wong L-JC, Hsu C-H.Adult-onset of mitochondrial myopathy, encephalopathy, lactic acidosis, and stroke-like episodes (MELAS) syndrome presenting as acute meningoencephalitis: A Case Report. Journal of Emergency Medicine 43: e163-e166, No. 3, Sep 2012. Available from: URL: http://dx.doi.org/10.1016/j.jemermed.2009.10.021 - Taiwan

    Download references

    Additional information

    Key words

    adverse reactions; Generalised-seizures; drug-induced; Valproic-acid

    An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Valproic acid. React. Wkly. 1428, 37 (2012). https://doi.org/10.2165/00128415-201214280-00134

    Download citation

    Keywords

    • Vancomycin
    • Myopathy
    • Valproic Acid
    • Riboflavin
    • Ceftriaxone